# SDR SIMA20130910013

- Difficulty date: September 10, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,517 hours, 31,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 8 EMERGENCY LIGHT STRIP INCORRECT PN INSTALLED.  R & R NR 8 EMERGENCY LIGHT STRIP IAW EMB 145, AMM 33-50-12.  OPS CHECK GOOD.
